# SDR W8PA971268

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, LBL 45, WL 208 MECHANICAL DAMAGE ON SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK BS 727 - BS 727B, LBL 45 PER SRM 51-20-01.  (X)
